Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Went through IVF, started taking buserelin injection. Bled heavily, didn't get normal periods. Why ?

I went through IVF process but had to cancel. I was on the pill for 10 days in january and started taking buserelin injection from the 29th january. I started bleeding on day 5 of using the injection.I bleed heavily for 7days until the 8th of February. My period was due on the 13th of February, But no show. please i like to know when my period will be back to normal.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
You bled in February as withdrawal from the pills taken in January.
If you take no further drugs, then you can expect your periods to be normal from the next month onwards.
Assuming a 28 day cycle, your next period should occur around the 1st of March.
take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor